# SDR SWAA2023072581446

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 35,636 hours, 16,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 3 LH INTERIOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 7 ABC REF AMM 33-51-06. OPS CHECKED GOOD
